Allograft coronary artery thrombosis: a case report of early cardiac allograft left ventricular myocardial infarction. Academic Article uri icon

Overview

MeSH Major

  • Anticoagulants
  • Cardiomyopathies
  • Coronary Thrombosis
  • Heart Transplantation
  • Heparin
  • Myocardial Infarction
  • Thrombocytopenia

abstract

  • Cardiac allograft dysfunction is a major cause of morbidity and mortality in the early post-transplantation period. This is a critical condition that requires prompt diagnosis and management. We present the case of a 57-year-old man with ischemic cardiomyopathy who underwent cardiac transplantation and developed a rare case of coronary artery thrombosis in the setting of heparin-induced thrombocytopenia and thrombosis syndrome (HITTS) within the first 2 postoperative weeks. Transmural myocardial infarction (MI) was initially noted on cardiac magnetic resonance (CMR) imaging as regional left ventricular wall motion abnormalities and transmural hyperenhancement after gadolinium administration, prompting further evaluation of the coronary circulation with angiography.

publication date

  • January 2012

Research

keywords

  • Academic Article

Identity

Language

  • eng

PubMed Central ID

  • PMC3405789

PubMed ID

  • 22891111

Additional Document Info

start page

  • 46

end page

  • 8

volume

  • 8

number

  • 1